| Catalog Number |
1804275-38 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a de novo lesion located in the left anterior descending coronary artery that was heavily calcified, moderately tortuous and 90% stenosed.During attempted deployment of the 2.75x38mm xience skypoint stent, pressure was applied, but the stent balloon could not be expanded.A new stent was used to complete the procedure.There were no adverse patient effects and there was no reported clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
E1 - facility name: (b)(6) hospital.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation was unable to determine a conclusive cause for the reported activation failure.There is no indication of a product quality issue with respect to manufacture, design or labeling.